# SDR SWAA2019042231849

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,147 hours, 28,602 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Strut
- Condition: Corroded
- Location: Lt Main Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG LOWER SIDE STRUT HAS CORROSION IN RADIUS OF LOWER CENTER H BEAM UPPER SIDE MOD         REPAIRED PER EA 1-732-1382. THIS IS A TIME LIMITED                            REPAIR ACTION. REMOVE AND  REPLACE THE L/H MAIN   LANDING GEAR FOR OVERHAUL IN 30 DAYS. (REMOVABLE COMPONENT: P N 161A1100-31     SN MAL01345Y0661)                                PERMANENT ACTION REQU
